# SDR CA951204002

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Thermostat
- Part number: 721648
- Condition: Failed
- Location: Eng Oil
- Component: Stwarner, 10528A
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

(CAN)THERMOSTAT FAILED TO OPEN WHICH DID NOT ALLOW OIL TO PASS THROUGH COOLER. OIL TEMPERATURE EXCEEDED LIMITS AND ENGINE WAS SHUT DOWN.
